Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from chest Pain and feel pain on anus at the time of releasing stool

I am having pain in my chest and below my left ribs( front side), shortness of breath and upset stomach from last few 3-4 days. Also I feel pain on my anus at the time of releasing stool and for few more minutes after that. Now i have go to release my stool every now and than..I mean 3-4 times a day. I used to smoke a lot .. later cut it down to 4-5 cigs daily .. but now I am trying to quit it and cut it down to 1-2 cigs. I need to know what is happening with me and tips that how can I stop it. Please help me out with this.
Asked On : Tue, 18 Jan 2011
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
Looks like you are suffering from gastro enteritis. U didn't mention fever so I am assuming u dont have it
Take pantaprazole 40mg twice daily before food for 1 week and also cap neutrolin b twice daily for a week. If it does not improve meet a physician
Have a healthy living
Answered: Sat, 20 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor